MathSciNet Relay Station
MathSciNet bibliographic data
MR321775 (48 #142) 05C15 (90C10)
Berge, C. Balanced matrices. Math. Programming 2 (1972), no. 1, 19–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement